Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 1, 2015, 7:13 PM EDT for Baldwin County, Twiggs County, Wilkinson County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 7:13 PM EDT (23:13 UTC)
- Expired
- Jul 1, 2015, 7:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
Counties Baldwin County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 16 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
158
WWUS82 KFFC 012313
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT WED JUL 1 2015
GAZ072-073-083-084-095-012345-
TWIGGS GA-WILKINSON GA-JONES GA-BALDWIN GA-HOUSTON GA-
713 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...JONES...
BALDWIN AND HOUSTON COUNTIES UNTIL 745 PM EDT...
AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 8 MILES
NORTHWEST OF MILLEDGEVILLE TO NEAR IVEY TO 6 MILES NORTHWEST OF
JEFFERSONVILLE TO NEAR WARNER ROBINS...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...JEFFERSONVILLE...IRWINTON...WARNER ROBINS...
CENTERVILLE...GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...
ROBINS AFB...MIDWAY-HARDWICK...MERIWETHER...MARION...SCOTTSBORO...
MYRICKS MILL...BULLARD...ALLENWOOD...FITZPATRICK AND KATHLEEN.
LAT...LON 3252 8375 3253 8375 3252 8372 3259 8372
3267 8362 3266 8360 3274 8351 3294 8341
3318 8344 3318 8322 3315 8310 3308 8312
3305 8310 3306 8307 3297 8306 3295 8307
3287 8305 3267 8313 3246 8348
TIME...MOT...LOC 2313Z 282DEG 28KT 3313 8336 3294 8334 3273 8344 3257
8366
$$
DJNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 1:54 PM EDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jul 1, 1:54 PM EDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 154 PM EDT WED JUL 1 2015 .PREV DISCUSSION... /ISSUED 957 AM EDT WED JUL 1 2015/ UPDATE... IT HAS BEEN A QUIETER FIRST HALF OF THE DAY AS COMPARED TO YESTERDAY...BUT THIS WILL CHANGE LATE THIS AFTERNOON INTO THIS EVENING AS ANOTHER DISTURBANCE RIDES DOWN THE NORTHWEST FLOW AND SPARKS MORE SHOWERS AND THUNDERSTORMS. OTHERWISE A GOOD BIT OF SMOKE FROM CANADIAN WILDFIRES WILL GIVE THE SKY A HAZY LOOK THIS MORNING. FORECAST CONTINUES ON TRACK. PREV DISCUSSION... /ISSUED 738 AM EDT WED JUL 1 2015/ PREV DISCUSSION... /ISSUED 439 AM EDT WED JUL 1 2015/ SHORT TERM /TODAY THROUGH THURSDAY/... ACTIVE...DYNAMIC PATTERN CONTINUES THROUGH THE SHORT TERM FOR NORTH AND CENTRAL GEORGIA AS A SERIES OF DISTURBANCES IMPACT THE AREA AS A RESULT OF BROAD UPPER TROUGH OVER THE EASTERN US. AS THESE DISTURBANCES INTERACT WITH THE MOIST...UNSTABLE AIR MASS OVER THE AREA...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED. ALTHOUGH STORMS ARE EXPECTED TO DEVELOP AND MOVE INTO NORTH GEORGIA BY LATE MORNING...THE HIGHEST CHANCES FOR STRONG TO SEVERE STORMS IS BETWEEN 2 AND 10 PM AND NORTH/WEST OF THE I-85 CORRIDOR /OR NORTH OF A LINE FROM LAGRANGE TO GAINESVILLE/ WHERE DIURNAL HEATING WILL COMBINE WITH THE BEST UPPER LEVEL SUPPORT. SHORT TERM MODELS CONTINUE TO ADVERTISE CAPES IN THE 1500-2000 J/KG RANGE...AND WITH MODERATELY STEEP LAPSE RATES...SCATTERED THUNDERSTORMS ARE EXPECTED...AND ISOLATED SEVERE STORMS ARE POSSIBLE. SPC DOES HAVE PORTIONS OF NORTH AND WESTERN GEORGIA OUTLOOKED IN A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT. GIVEN THE ENVIRONMENT...THE GREATEST RISK CONTINUES TO BE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING. HAIL UP TO 1.00 INCH IS ALSO POSSIBLE. ADDITIONALLY...MODELS CONTINUE TO SHOW AMPLE MOISTURE ACROSS THE STATE WITH ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES APPROACHING THE 90TH PERCENTILE. ANTICIPATE STORMS TO BE HEAVY RAINFALL PRODUCERS...AND FLASH FLOODING OF LOCALIZED AREAS...PARTICULARLY LOW- LYING OR FLOOD PRONE AREAS...IS NOT OUT OF THE QUESTION. HAVE OPTED TO CONTINUE WITH LIKELY POPS ACROSS FAR NORTH GEORGIA WEDNESDAY NIGHT AND THROUGH THURSDAY AS ANOTHER DISTURBANCE IMPACTS THE STATE AND FOCUSES ON THE NORTHERN ZONES. THERE WAS SOME CONSIDERATION OF A FLASH FLOOD WATCH FOR THURSDAY AND THURSDAY NIGHT AS THIS NEXT SYSTEM CONTINUES TO DROP HEAVY RAINFALL AMOUNTS OVER THE SAME GENERAL AREA...BUT AT THIS TIME...MODEL QPF CONTINUES TO BE LOW ENOUGH THAT HAVE TABLED IT FOR NOW. SUBSEQUENT SHIFTS WILL NEED TO MONITOR NEW QPF TO DETERMINE IF A WATCH MAY BE NECESSARY. SPC CONTINUES TO HIGHLIGHT NORTH GEORGIA IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN THURSDAY...AND ONCE AGAIN DAMAGING WINDS WILL BE THE MAIN HAZARD. THE SILVER LINING TO THE ACTIVE NORTHWEST FLOW IS THE TEMPERATURES. HIGHS THROUGH THE SHORT TERM CONTINUE TO BE AT OR SLIGHTLY BELOW NORMAL. HAVE GENERALLY USED A BLEND OF GUIDANCE. 31 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... GFS AND ECMWF MODELS ARE SHOWING GOOD AGREEMENT WITH AN ACTIVE PATTERN PERSISTING AS AN UPPER LONG WAVE TROUGH REMAINS ANCHORED OVER THE EASTERN THIRD OF THE COUNTRY. ALTHOUGH SUBTLE DIFFERENCES ARE NOTED IN STRENGTH AND TIMING OF DISTURBANCES THAT TRAVERSE THROUGH THE LONG WAVE TROUGH... THE MODELS SHOW A VERY ACTIVE PATTERN THROUGH AT LEAST THE WEEKEND... WARRANTING A GOOD CHANCE TO LIKELY POPS OVER THE AREA EACH AFTERNOON AND EVENING THROUGH THE WEEKEND... WITH A LOW CHANCE OVERNIGHT. MODERATE CAPE VALUES OF 2000-2500 J/KG AND 20-25KTS OF DEEP LAYER SHEAR SUGGEST A FEW STORMS COULD BECOME STRONG TO SEVERE EACH AFTERNOON AND EVENING... ESPECIALLY FRIDAY THROUGH SUNDAY WHEN THE AREA REMAINS ON THE ACTIVE EAST SIDE OF THE UPPER TROUGH. THE LONG RANGE MODELS ARE SHOWING THE UPPER TROUGH WEAKENING AND POSSIBLY SHEARING OFF TO THE EAST BY MONDAY. HOWEVER... THE GFS SHOWS A WEAKNESS IN THE UPPER LEVELS LINGERING OVER THE STATE ON TUESDAY WHILE THE ECMWF SHOWS WEAK HIGH PRESSURE. WILL REMAIN OPTIMISTIC AND SHOW A LOW CHANCE OF POPS FOR MONDAY AND TUESDAY FOR NOW. 39 && .AVIATION... 18Z UPDATE... LOW CLOUDS HAVE LARGELY DISSIPATED. THIS TREND SHOULD CONTINUE OVER THE NEXT COUPLE HOURS WITH SOME HIGH LEVEL CLOUDS POTENTIALLY PUSHING IN AHEAD OF CONVECTION TO THE NORTHWEST. SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE NW THROUGH THE EVENING. TEMPO GROUP THIS EVENING ACCOUNTS FOR THIS ACTIVITY. WINDS REMAIN FROM WESTERLY DIRECTION THROUGH THE PERIOD. LOW CLOUDS ARE AGAIN POSSIBLE OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE OTHER ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 89 70 88 71 / 50 50 50 40 ATLANTA 86 70 84 72 / 50 50 60 40 BLAIRSVILLE 80 66 79 66 / 60 60 70 60 CARTERSVILLE 86 69 84 71 / 60 60 60 60 COLUMBUS 89 72 89 73 / 50 50 60 40 GAINESVILLE 84 69 83 70 / 60 60 60 50 MACON 90 70 89 72 / 40 40 50 30 ROME 85 70 85 71 / 60 60 70 60 PEACHTREE CITY 87 69 85 71 / 50 50 60 40 VIDALIA 92 73 91 73 / 30 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE... DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, Jul 1, 10:55 AM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 AM EDT WED JUL 1 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1055 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY ALONG AND NORTH OF A LA GRANGE TO GAINESVILLE LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT ANYWHERE TODAY. DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE WEATHER THREAT. HOWEVER... AN ISOLATED LARGE HAIL REPORT CANNOT BE RULED OUT. IN ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. THE LOCALLY HEAVY RAINFALL COULD CAUSE FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... UNSETTLED WEATHER WILL CONTINUE INTO THE WEEKEND. THE BEST CHANCES OF THUNDERSTORMS ARE EXPECTED TO BE THURSDAY THROUGH SUNDAY...MAINLY IN THE AFTERNOON AND EVENING. THERE WILL BE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS EACH DAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 1, 6:38 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT WED JUL 1 2015
GAZ071-072-081>083-094-095-012315-
TWIGGS GA-CRAWFORD GA-JONES GA-PEACH GA-HOUSTON GA-MONROE GA-BIBB GA-
638 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...CRAWFORD...JONES...
PEACH...HOUSTON...MONROE AND BIBB COUNTIES UNTIL 715 PM EDT...
AT 638 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 11
MILES SOUTH OF MONTICELLO TO 7 MILES WEST OF GRAY TO 7 MILES
NORTHWEST OF BYRON TO NEAR ROBERTA...AND MOVING EAST AT 35 MPH.
HAZARD...WINDS 40 TO 50 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...GRAY...WARNER ROBINS...CENTERVILLE...BYRON...PAYNE...PAYNE
CITY...JARRELL PLANTATION...FRANKLINTON...LIZELLA...GRISWOLDVILLE...
POSTELL...HORNS...BRADLEY...WAYSIDE...ELBERTA...GREENBERRY
CROSSROADS...CROSS KEYS...ARKWRIGHT AND MIDDLE GEORGIA REGIONAL
AIRPORT.
LAT...LON 3267 8408 3276 8389 3299 8373 3314 8376
3318 8343 3297 8339 3291 8339 3290 8341
3288 8340 3283 8340 3270 8349 3260 8375
TIME...MOT...LOC 2238Z 285DEG 32KT 3314 8369 3297 8366 3274 8381 3270
8405
DJNSpecial weather statement, Jul 1, 6:47 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT WED JUL 1 2015
GAZ013>016-021>023-025-012315-
DAWSON GA-LUMPKIN GA-WHITE GA-PICKENS GA-CHEROKEE GA-JACKSON GA-
HALL GA-FORSYTH GA-
647 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...LUMPKIN...WHITE...
PICKENS...CHEROKEE...JACKSON...HALL AND FORSYTH COUNTIES UNTIL 715 PM
EDT...
AT 647 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR
DAWSONVILLE...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...DAHLONEGA...CLEVELAND...DAWSONVILLE...OAKWOOD...LULA...
CLERMONT...HELEN...GILLSVILLE...DOUGHERTY...SAUTEE...AMICALOLA FALLS
STATE PARK...SMITHGALL WOODS CONSERVATION ARE...LEAF...QUALATCHEE
LAKE...MATT...TURNERS CORNER...MCKEE...LEN FOOTE HIKE INN AND COAL
MOUNTAIN.
LAT...LON 3473 8366 3465 8366 3452 8365 3451 8367
3447 8364 3431 8364 3422 8363 3427 8429
3457 8429 3457 8426 3459 8426 3460 8420
TIME...MOT...LOC 2247Z 279DEG 28KT 3444 8418Special weather statement, Jul 1, 6:57 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT WED JUL 1 2015
GAZ036>038-047-049-050-012330-
MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-WALTON GA-
657 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OGLETHORPE...OCONEE...
GREENE...CLARKE AND WALTON COUNTIES UNTIL 730 PM EDT...
AT 656 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED
EXTENDING FROM NEAR BOGART TO NEAR GOOD HOPE TO NEWBORN...AND MOVING
EAST AT 35 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...GREENSBORO...WATKINSVILLE...LEXINGTON...ATHENS...
WINTERVILLE...BOGART...CRAWFORD...RUTLEDGE...NORTH HIGH SHOALS...
BOSTWICK...ARNOLDSVILLE...GOOD HOPE...BISHOP...MAXEYS...HULL...
BUCKHEAD...ATHENS-CLARKE COUNTY (BALANCE)...WHITEHALL AND STEPHENS.
LAT...LON 3382 8310 3357 8317 3356 8368 3359 8369
3376 8362 3394 8358 3398 8351 3400 8350
3399 8348 3404 8336 3400 8326 3401 8323
3400 8322 3405 8314 3403 8310 3403 8309
3402 8305 3403 8302
TIME...MOT...LOC 2256Z 262DEG 29KT 3391 8353 3377 8356 3351 8369Special weather statement, Jul 1, 6:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT WED JUL 1 2015
GAZ049-059-060-012330-
MORGAN GA-JASPER GA-PUTNAM GA-
658 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...JASPER AND PUTNAM
COUNTIES UNTIL 730 PM EDT...
AT 657 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
NEWBORN TO NEAR SHADY DALE TO 10 MILES SOUTH OF MONTICELLO...AND
MOVING EAST AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...MADISON...MONTICELLO...NEWBORN...SHADY DALE...BUCKHEAD...
PHOENIX...CALVIN...WARFIELD...HARMONY...STANFORDVILLE...RESSEAUS
CROSSROADS...ROCK EAGLE 4-H CENTER...FARRAR...GODFREY...
ADGATEVILLE...PARKS MILL...WILLARD...CENTRAL GEORGIA EXPERIMENT STN
AND HILLSBORO.
LAT...LON 3318 8332 3318 8346 3315 8370 3348 8374
3349 8371 3350 8371 3348 8369 3349 8367
3351 8369 3357 8368 3357 8332 3349 8328
3347 8328 3346 8326 3344 8326 3342 8324
3340 8324 3340 8323 3337 8321
TIME...MOT...LOC 2257Z 263DEG 33KT 3356 8370 3338 8366 3316 8364
DJNSpecial weather statement, Jul 1, 7:12 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT WED JUL 1 2015
GAZ014>016-022>024-020000-
DAWSON GA-LUMPKIN GA-WHITE GA-BANKS GA-HALL GA-FORSYTH GA-
712 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...LUMPKIN...WHITE...
BANKS...HALL AND FORSYTH COUNTIES UNTIL 800 PM EDT...
AT 712 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 9 MILES SOUTH OF
DAHLONEGA...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...DAHLONEGA...CLEVELAND...HOMER...BALDWIN...LULA...
ALTO...CLERMONT...GILLSVILLE...MOSSY CREEK...GARLAND...LEAF...WAR
HILL PARK...AURARIA AND MURRAYVILLE.
LAT...LON 3462 8364 3458 8364 3455 8362 3453 8363
3451 8367 3443 8361 3449 8355 3449 8353
3427 8349 3428 8360 3428 8364 3431 8401
3449 8403 3465 8366
TIME...MOT...LOC 2312Z 265DEG 26KT 3441 8393Special weather statement, Jul 1, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT WED JUL 1 2015
GAZ072-073-083-084-095-012345-
TWIGGS GA-WILKINSON GA-JONES GA-BALDWIN GA-HOUSTON GA-
713 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...JONES...
BALDWIN AND HOUSTON COUNTIES UNTIL 745 PM EDT...
AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 8 MILES
NORTHWEST OF MILLEDGEVILLE TO NEAR IVEY TO 6 MILES NORTHWEST OF
JEFFERSONVILLE TO NEAR WARNER ROBINS...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...JEFFERSONVILLE...IRWINTON...WARNER ROBINS...
CENTERVILLE...GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...
ROBINS AFB...MIDWAY-HARDWICK...MERIWETHER...MARION...SCOTTSBORO...
MYRICKS MILL...BULLARD...ALLENWOOD...FITZPATRICK AND KATHLEEN.
LAT...LON 3252 8375 3253 8375 3252 8372 3259 8372
3267 8362 3266 8360 3274 8351 3294 8341
3318 8344 3318 8322 3315 8310 3308 8312
3305 8310 3306 8307 3297 8306 3295 8307
3287 8305 3267 8313 3246 8348
TIME...MOT...LOC 2313Z 282DEG 28KT 3313 8336 3294 8334 3273 8344 3257
8366
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:21 PM EDT | Special Weather Statement | FFC | Haralson | 39 min |
| Jul 1, 3:47 PM EDT | Special Weather Statement | FFC | Dade | 28 min |
| Jul 1, 4:04 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jul 1, 4:10 PM EDT | Special Weather Statement | FFC | Heard | 35 min |
| Jul 1, 4:24 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 1, 4:28 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 32 min |
| Jul 1, 4:29 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 1, 4:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jul 1, 4:48 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Meriwether, Pike | 27 min |
| Jul 1, 4:52 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jul 1, 4:58 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Gordon, Murray, Walker, Whitfield | 32 min |
| Jul 1, 5:18 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| Jul 1, 5:19 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 26 min |
| Jul 1, 5:23 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Jul 1, 5:33 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Murray | 42 min |
| Jul 1, 5:35 PM EDT | Special Weather Statement | FFC | Hall | 25 min |
| Jul 1, 5:44 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 31 min |
| Jul 1, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Henry | 35 min |
| Jul 1, 5:57 PM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 33 min |
| Jul 1, 5:59 PM EDT | Special Weather Statement | FFC | Carroll | 31 min |
| Jul 1, 6:16 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 29 min |
| Jul 1, 6:18 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 27 min |
| Jul 1, 6:25 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 50 min |
| Jul 1, 6:27 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 48 min |
| Jul 1, 6:38 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones | 37 min |
| Jul 1, 6:47 PM EDT | Special Weather Statement | FFC | Dawson, Hall, Lumpkin, White | 28 min |
| Jul 1, 6:57 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 33 min |
| Jul 1, 6:58 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 32 min |
| Jul 1, 7:12 PM EDT | Special Weather Statement | FFC | Hall | 48 min |
| Jul 1, 7:31 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam, Washington | 29 min |
| Jul 1, 7:41 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 34 min |
| Jul 1, 7:43 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jul 1, 7:53 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 67 min |
| Jul 1, 7:58 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 32 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.